MathSciNet Relay Station
MathSciNet bibliographic data
MR1453056 (98k:42025) 42B25 (42B15 47G10)
Minicozzi, William P., II; Sogge, Christopher D. Negative results for Nikodym maximal functions and related oscillatory integrals in curved space. Math. Res. Lett. 4 (1997), no. 2-3, 221–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement